# SDR FDEA201508052481

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WING SIDE, OTBD FLAP HINGE SIDE LOAD FITTING BARREL NUT HOLE SPOT FACE FOUND CORRODED.  FOUND WITHIN LIMITS.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
